# SDR FDEA201105302029

- Difficulty date: May 30, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DISBONDED AREA (2" X 3") WAS FOUND AT 321AL PANEL R/H SIDE. ( 14" FROM LEADING   EDGE AND 20" FROM BOTTOM EDGE.) CLEANED & EVALUATED THE DISBONDED AREA 3"X2.5". REINFORCED REPAIR THE AREA WITH   THE RESIN COMPOUND AND FIBERGLASS CLOTH REFER TO A310 SRM 55-32-00.
